# SDR CA970409004

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Valve
- Part number: 153212A
- Condition: Corroded
- Location: Drain Hole
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEICE DISTRIBUTION VALVE FAILED BECAUSE OF CORROSION. CORROSION CAUSED BY ACCUMULATION OF MOISTURE-DRAIN HOLE PLUGGED BY POTTING COMPOUND USED FOR INSTALLATION OF ELECTRICAL HEATERS.
